# SDR DALA1123009870

- Difficulty date: March 5, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL AREA BETWEEN DOORS, THRU ACCESS 5501NW LBL 6 ANGLE CRACKED APPROX 2 INCHES.  CUT OUT DAMAGED ANGLE IAW ENGINEERING SERVICE REQUEST 2496N01328 AND DC9 SRM 53-01.  FABRICATED NEW ANGLE FROM 7075-0 .063 AND REPAIR ANGLES FROM7075-T6 .032 IAW DWG 9923459.  HEAT TREATED ON PEMCO TRAVELER2496N01393.  INSTALLED ALL REPAIR PARTS IAW SRM 53-01 AND SERVICE REQUEST 2496N01328 P102 29 MAR 11 REQ INSP COMPLETED 14 MAR 11.
